MAUDE Adverse Event Report: GENTHERM MEDICAL, LLC HEMOTHERM

GENTHERM MEDICAL, LLC HEMOTHERM
Model Number 400CE
Health Effect - Clinical Code Alteration in Body Temperature (4568)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint #(b)(4) received.The customer concluded the heating element was not functioning.There were no allegations of patient harm.To date, the device has not returned for evaluation.
 
Event or Problem Description
The perfusionist had the patient on bypass and noticed temperature of the patient was low, the device set point was at 37 but the actual temperature was 32.The customer checked the flow indicator and it was showing forward flow.The device was changed out with blanketrol devices without incident.The hemotherm 400ce device was sent to biomed to help diagnose issue.Biomed determined the heating element was not functioning.
 
Additional Manufacturer Narrative
The device was returned for evaluation on august 4, 2021.The customer issue was confirmed; the heater was defective.The heater was replaced to correct.

Brand Name
HEMOTHERM
Common Device Name
HEMOTHERM
Manufacturer (Section D)
GENTHERM MEDICAL, LLC
12011 mosteller rd.
cincinnati OH 45241
Manufacturer Contact
angie gegner
12011 mosteller rd
cincinnati, OH 45241
MDR Report Key12170349
Report Number1516825-2021-00008
Device Sequence Number4157907
Product Code DWC
UDI-Device Identifier10613031860221
UDI-Public(01)10613031860221
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K122813
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number400CE
Device Catalogue Number86022
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/04/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2021
Supplement Date Received by Manufacturer06/17/2021
Initial Report FDA Received Date07/14/2021
Supplement Report FDA Received Date12/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/31/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown